MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN REV DST F AUGTRL 12XSZ5-6; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATUN REV DST F AUGTRL 12XSZ5-6; FEMORAL TRIALS
Catalog Number 254705003
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that the sterilization department of the hospital noticed, during inspection of the instruments, some stains on several the instruments for augmentation (distal & posterior) of the femoral component.It looks like there is some rust formation on the edge.There were no patient consequences.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: according to the information received, "the sterilization department of the hospital saw during inspection of the instruments some stains on several the instruments for augmentation (distal & posterior) of the femoral component.It looks like there is some rust formation on the edge of the magnet (in the augment)".The product was not returned to medtech orthopaedics; however, photos were provided for review.The photo investigation revealed that a atun rev dst f augtrl 12xsz5-6 had foreign substances.The observed condition is likely due to improper cleaning/sterilization.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the atun rev dst f augtrl 12xsz5-6 would contribute to the complained device issue.Based on the investigation findings, potential cause attributed to improper maintenance and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATUN REV DST F AUGTRL 12XSZ5-6
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22435684
Report Number1818910-2025-11493
Device Sequence Number11929695
Product Code LXH
UDI-Device Identifier10603295439530
UDI-Public(01)10603295439530
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254705003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown